# SDR SWAA2020050442186

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMP. AFT BULKHEAD LH SIDE LOWER SUPPORT ANGLE STA 500D LBL 24.5 TO LBL 26 WL 156 / REMOVED AND REPLACED FWD CARGO COMPARTMENT; AFT BULKHEAD LH SIDE LOWER SUPPORT ANGLE PO N. 777237 AT STA 500D PER SRM 51-40-02-0G-0 AND DRAWING 143A7902; 59600U 04-17-20
